# SDR REXA2012041800531

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N2560
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 21,520 hours, 18,721 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS LIFE VEST BAG TORN.  REMOVED AND REPLACED CAPT LIFE VEST IAW AMM 25-61-03.
